MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LINER,SOFT,SUCTION CANISTER,1500CC

Medline Industries, LP MEDLINE; LINER,SOFT,SUCTION CANISTER,1500CC
Catalog Number DYNDSCL1500
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item wasn't working.They weren't closing".
 
Additional Manufacturer Narrative
The reported issue was "item not closing", and the complaint transcript stated, "item wasn't working.They weren't closing".Medline quality received 1 cs of the item for evaluation; visual inspection of the provided product revealed no defects nor abnormalities, and functional testing was conducted by connecting the product to a vacuum and observing whether it suctioned liquid as intended.Functional testing of the product revealed no defects nor abnormalities, and the reported concern could not be confirmed, as the sample functioned normally; the cause was documented as "not confirmed with received sample".The division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LINER,SOFT,SUCTION CANISTER,1500CC
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azmat shah
three lakes drive
northfield, IL 60093--275
MDR Report Key50855189
Report Number1417592-2026-47661
Device Sequence Number9652018
Product Code KDQ
UDI-Device Identifier40884389129532
UDI-Public40884389129532
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDSCL1500
Device Lot Number670231006
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/23/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown